Addiction: Substance Abuse Community
When will your energy return after opiate withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

When will your energy return after opiate withdrawal

Having relapsed from my last cold turkey i am once again on day 10 of codeine withdrawal! Can any one tell me when my energy will return as i am really terrified if it does not soon i will  go back to those evil little pills?
12 Comments Post a Comment
Blank
2333944_tn?1342915967
It took about a month for me, but I am old.   Have you tried the L-tyrosine?  

I made sure I ate well, drank lots of water and took supplements.

Don't give up.   You have 10 days in and that is wonderful.   You don't want to have to start this all over again.
Blank
Avatar_f_tn
Thanks for your reply mary577. I have tried L-tyrosine but it makes my insides feel like they are shaking, maybe i took too much! I have started taking floradix. Fingers crossed another 3 weeks and i shall feel back to normal!
Blank
3129624_tn?1366033508
it took me about 3 weeks for my energy to come back. I found exercising and multivitamins and 5 hour energies did wonders for me. I walk now about 3 miles a day and it makes me have the energy I once had and now I can wake up in the mornings with energy. When I was on pills, I always woke up tired no matter how much sleep I got. Just hang in there. I never thought life could be so much better without the demons. Good Luck and just remember that you can't let them take over your mind. I felt sorry for myself for the first two weeks and that was my problem. We only do it to ourselves and you just have to win the fight instead of it defeating you.
Blank
Avatar_f_tn
Thanks bigeasy1124. I have a treadmill i could walk on but at the moment i feel like crying just thinking about it! Could you tell me what 5 hour energies is? I know i have to take this one day at a time but having 3 kids to look after and no energy is a nightmare! Hopefully i will look back in a few weeks time and think thank god i did this!!
Blank
3112653_tn?1351625681
I know it is hard to see right now but you will look back and be thankful you are not chained to pills, it took me about a month to get my energy back but I also have health problems that contribute to that problem I'm sop to be on medication for pain but refuse to do so. by the way not to forgot day ten is awesome and no easy task you have come a long way. each day will get better I think after day fifteen I was starten to feel like the old me the actual me not the medicated or withdrawal me. and it was great so you are almost there it is hard being a mom with no energy I have two children myself and I couldnt even do the laundry but like I posted just a couple of days ago I have the energy to do everything I need to do then some. so its comen I promise you its just around the corner and you will be free from the bottle no more chains to hold you down. each minute that passes it will get better.
Blank
Avatar_f_tn
Thanks solost170, i am really struggling today as i am so tired! My sleep has not returned to normal yet either which isn't helping. How long did it take your sleep pattern to return?
Blank
2122807_tn?1340808753
don't go back and lose these 10 days again, oh no!
It took me a good month to get my energy back, and even after that it took another two to get it back completely. After a month I felt pretty good, and I had energy to get things done, but not my normal energy. Slowly but surely over the next two moths it came back, little by little. Now after 3 months my energy is great.

I took and still take vitamins. I got myself off of everything including trazadone, Lyrica, and the narcotic, so my energy levels could have been worse than yours.

Take it day by day, you are doing great at ten days, hang in there, it only gets better.

Hugs,
Lily
Blank
429432_tn?1343597790
Don't forget about getting some light exercise. It will boost your endorphins and naturally give you more energy. As time goes on, you will be amazed at how much better you will feel! Congratulations on your clean time and keep up the good work~
Blank
3197167_tn?1348972206
Hey girl.....CONGRATS ON 10 BIG ONES!!!   I know for each of us the energy thing is different.  Our age, the different meds we were on/are on still, etc.  I was on an anti-depressant, a nerve damge med called gabapentin and soma, a muscle relaxer and hydros.  I abused almost all of them at one time or another.  The younger you are makes a difference, too.
I am a lot older now and expected to "bounce back" quickly like I used to.
Didn't happen physically that way.  I kept a little notebook by me and wrote down each day my symptoms....and would be encouraged that each new day.....I had one less symptom or had energy to take a shower that day.
I am 84 days clean and just got off the very last Rx I was on which was for my nerve damage.  It's only been 7 days off that one and I am still healing and waiting for my energy to come back to me like it used to  be.
I did a lot of damage to my body; not intentionally, but for two years I had two completely ruptured discs pressing on nerves on my left side, no insurance, and no way to relieve the pain.  You can't lay in bed for two yrs and expect to bounce back in 84 days, huh?  God gave us amazing bodies that are capable of healing themselves.  I can talk really fast again, type really fast again, my brain is actually reading and processing info again;
but.....I still am having to do BABY STEPS on the energy level.  Fortunately, I don't have children at home any more to be responsible for, but I was so proud of my progress this last week just because I put a roast in a crock pot for the first time in 6 yrs!!  WhoooHooo!
You ARE DOING GREAT!!  Energy will come.....if you have to (and for fun) write on all your mirrors in lipstick....BABY STEPS.  "It's a cinch by the inch and hard by the yard".  Your kids will have your love.....even if they don't have your energy yet.  They are sooo unconditional and loving at heart and if Mum is "sick for a little while" they will understand.  Lots of hugs are really good if you can get them.  I crave them actually.......will take one most anytime from anyone if it is given in a non-sexual way.  Toodles!
Blank
Avatar_f_tn
I have been off methadone for 5the days now and I feel like poop! I am still sweaty, cold, hot etc... I have NO energy at all.  Sneezing all the time. Body aches. Ut is getting better I suppose. Problem is I can't tell anyone why I feel this way. They think I have the flu. Wednesday I could get my meth back  but I do not want it. I want to be healthy and have my energy back as I did on the pill.  I only took 10-15mgs. A day. But that did the trick. I was always moving. These past 5 days have been hell. I only weigh 115lbs. I heard the crap is stored in your muscles and fat what the hell I have either. I should be feeling better right? Please help I need someone to talk to about this.
Blank
Avatar_f_tn
I have been off methadone for 5the days now and I feel like poop! I am still sweaty, cold, hot etc... I have NO energy at all.  Sneezing all the time. Body aches. Ut is getting better I suppose. Problem is I can't tell anyone why I feel this way. They think I have the flu. Wednesday I could get my meth back  but I do not want it. I want to be healthy and have my energy back as I did on the pill.  I only took 10-15mgs. A day. But that did the trick. I was always moving. These past 5 days have been hell. I only weigh 115lbs. I heard the crap is stored in your muscles and fat what the hell I have either. I should be feeling better right? Please help I need someone to talk to about this.
Blank
Avatar_f_tn
Ive been cold turkey off suboxone/subutex for 9 days and from what ive been told methadone and subs have the same long half life and its takes awhile to get through withdrawal!!! Ive been tempted to go out and get a sub just so i can stop sneezing, have energy, and the chills/sweats are what really gets me freakin out. I dont know what i would do without over the counter sleep aid. The first 4 days of my withdrawal i took xanax to keep me calm. Before i got on the subs i was shooting herion for years so i was def terrified to quit cold turkey but i did it!! Finally after multiple attempts to get off opiates i just quit all together and ill never look back. Im saying that now but every day i feel so sluggish, and nothing helps. I drink monster energy like they are goin outta style. I need help figuring out a solution to get my energy back because every day it makes me think twice about staying clean. I just wanna feel good!!!!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
motye51